Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from vaginal cancer, frequent vomiting, diarrhea, tiredness, body pain. Prognosis?

Hello. My name is xxxxx. I was diagnosed with Vaginal Cancer 5 years ago, and as each year passes, I feel worse and worse. I can no longer look at most foods, when I go to the grocery store, I run to the bathroom and vomit , or go diarrhea . I am very tired...and my body is in so much pain in all the expected places it should be. I don t know what else to do. Thank you and God Bless
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
You have mentioned about vaginal cancer 5 years back. then what the treatment you have received at that time you should mention. Have you done your regular follow up at proper interval as suggested by your doctor? Vaginal cancer may be relapsed or may be metastasized then as early as possible the sign to be detected. anyway other causes like chronic fatigue syndrome may be a possibility. You should be evaluated by an experienced internal medicine specialist.take care.
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor